# SDR UPS98827004

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 3350 · Emergency Lighting
- Part: Battery  Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EEL COCKPIT ENTRY AND DOME DID NOT WORK.  REPLACED EMERGENCY EXIT LIGHT BATT PACK PER MM 33-50-01, OP'S CHECK NORMAL.
